# SDR ASAA2021061535106

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 19,877 hours, 6,302 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO - SIDE FMC FROZEN, WILL NOT RESPOND TO KEYPAD INPUTS. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. RESET 2 C/B. FO FMC RESET. OPS CHECK GOOD.
